# SDR USAA2009030290473

- Difficulty date: February 27, 2009
- Submitted: March 3, 2009
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 28,479 hours, 15,415 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: A2527576120400
- Condition: Broken
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 772 - PLS-CLT - EMERGENCY EQUIPMENT - 2R DOOR EMERGENCY ASSIST HANDLE BROKEN.  MAINTENANCE REMOVED AND REPLACED HANDLE.
